# SDR SWAA2023121330355

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 64,852 hours, 32,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER-WING EMERGENCY LIGHT INOP<[01] RE-LAMPED LH OVER-WING EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
